# SDR 9518849907

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957N
- Make and model: Doug DC-9-31
- Aircraft serial: 47253
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

GCM - NR 2 ENGINE INGESTED A BIRD AT ROTATION ON TAKEOFF.  THE AIRCRAFT RETURNED TO GCM AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE ENGINE WITH A SERVICEABLE UNIT.
